Detailed Information

Cited 0 time in webofscience Cited 8 time in scopus
Metadata Downloads

Severe ischemic bowel necrosis caused by terlipressin during treatment of hepatorenal syndrome.

Authors
Kim H.R.Lee Y.S.Yim H.J.Lee H.J.Ryu J.Y.Lee H.J.Yoon E.L.Lee S.J.Hyun J.J.Jung S.W.Koo J.S.Choung R.S.Lee S.W.Choi J.H.
Issue Date
2013
Keywords
Terlipressin; Necrosis; Hepatorenal syndrome
Citation
Clinical and molecular hepatology, v.19, no.4, pp.417 - 420
Indexed
SCOPUS
KCI
Journal Title
Clinical and molecular hepatology
Volume
19
Number
4
Start Page
417
End Page
420
URI
https://scholarworks.korea.ac.kr/kumedicine/handle/2020.sw.kumedicine/11289
DOI
10.3350/cmh.2013.19.4.417
ISSN
2287-2728
Abstract
Terlipressin is a vasopressin analogue that is widely used in the treatment of hepatorenal syndrome or variceal bleeding. Because it acts mainly on splanchnic vessels, terlipressin has a lower incidence of severe ischemic complications than does vasopressin. However, it can still lead to serious complications such as myocardial infarction, skin necrosis, or bowel ischemia. Herein we report a case of severe ischemic bowel necrosis in a 46-year-old cirrhotic patient treated with terlipressin. Although the patient received bowel resection, death occurred due to ongoing hypotension and metabolic acidosis. Attention should be paid to patients complaining of abdominal pain during treatment with terlipressin.
Files in This Item
There are no files associated with this item.
Appears in
Collections
2. Clinical Science > Department of Gastroenterology and Hepatology > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Jung, Sung Woo photo

Jung, Sung Woo
Ansan Hospital (Department of Gastroenterology and Hepatology, Ansan Hospital)
Read more

Altmetrics

Total Views & Downloads

BROWSE